# SDR AU980058

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Bus Bar
- Part number: 3027629
- Condition: Failed
- Location: Rt Eng T5
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE T5 BUS BAR LUG BROKEN OFF.
